# SDR 2001UALA01966

- Difficulty date: September 4, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 65,865 hours, 17,736 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Elongated
- Location: Body Station 368
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

BODY STATION 368 STRINGER 36L STRINGER CLIP HAS ELONGATED HOLES. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED STRINGER CLIP.
